# SDR CALA2025103010718

- Difficulty date: October 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 39,851 hours, 14,376 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON FWD ENTRY ILLUMINATED ON DESCENT AROUND 6000 FT. FA PUSHE D HANDLE DOWN VI A CHECKL IST. LIGHT EXTIGUISHED. COULD NOT DUPLICATE FAULT REQUEST MEL 5203E ON FWD ENTRY DOOR. MEL 5203E TOMC REJECTING FOR MORE T/S.  AMM 52-11-00-820-802 TO CONFIRM THAT FORWARD ENTRY DOOR HANDLE (SOFT UNLATCHING) DOES NOT MOVE TOO EASILY SEE NOTE 3.A.(2) CLEANED S199/S1147 AND PERFORMED ENTRY AND GALLEY SERVICE DOOR INDICATION SENSOR ADJUSTMENT AND FOUND S199 TO BE WITHIN SENSOR CLEARANCE REF AMM 52-71-11-820-801. PERFORMED FORWARD ENTRY DOOR SYSTEM TEST, TEST PASS REF 52-11-00-700-804.  PERFOMED FORWARD ENTRY DOOR TEST, TEST PASS AND INDICATION CHECKS GOOD REF AMM 52-71-11-710-802
